# SDR CA961112051

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc T5317A
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: K97211302
- Condition: Cracked
- Location: Aft Inboard
- Part time: 1,877 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ENGINE REMOVAL TO FACILITATE OTHER AIRFRAME RELATED REPAIRS, THE R/H AFT ENGINE MOUNT FITTING WAS FOUND CRACKED.
